[Bronchopulmonary cancer and peripheral neuropathy: diagnostic difficulties. Apropos of a case].
Аннотация
The well-known neurotoxicity of cisplatin may be difficult to diagnose when the neuropathy it produces becomes worse during the weeks or months following the discontinuation of treatment or, exceptionally, appears at the time when cisplatin therapy is withdrawn. In addition, the drug-induced peripheral neuropathy must be distinguished from a paraneoplastic syndrome and in particular from epidural or radicular tumoral invasion. These different diagnoses are discussed in the light of the case reported here.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.